RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 3, Pages 487–490 (Mi dan21737)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Contribution to the theory of radicals in associative rings

V. A. Andrunakievich

Moscow Chemical Technology Institute

Full text: PDF file (579 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 24.05.1956

Citation: V. A. Andrunakievich, “Contribution to the theory of radicals in associative rings”, Dokl. Akad. Nauk SSSR, 113:3 (1957), 487–490

Citation in format AMSBIB
\Bibitem{And57}
\by V.~A.~Andrunakievich
\paper Contribution to the theory of radicals in associative rings
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 3
\pages 487--490
\mathnet{http://mi.mathnet.ru/dan21737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0090590}
\zmath{https://zbmath.org/?q=an:0077.25804}


Linking options:
  • http://mi.mathnet.ru/eng/dan21737
  • http://mi.mathnet.ru/eng/dan/v113/i3/p487

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. I. Arnautov, Yu. M. Ryabukhin, L. A. Skornyakov, A. I. Shirshov, “Vladimir Aleksandrovich Andrunakievich (on his sixtieth birthday)”, Russian Math. Surveys, 32:4 (1977), 245–251  mathnet  crossref  mathscinet  zmath
    2. V. A. Andrunakievich, “On completely prime ideals of a ring”, Math. USSR-Sb., 49:2 (1984), 285–290  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:43
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020